Discussions that mention benadryl

High & Low Blood Pressure board


Ok, here's the deal. About 3 weeks ago, I ran out of my medication and substituted a different kind just to keep my blood pressure down. It made me so tired I could barely stand. I normally take Atenolol 100 mg a day, but took Labetalol, only about 1/4 a piece a day so it wouldn't make me tired, well it did. A couple of days, I stopped taking it completely and then, the next day, I went to the hospital thinking I was having a heart attack. They gave me the dose of Atenolol and I was fine after that. Well, since then, I noticed that I felt more and more anxious and even went back to the hospital a few days after that, thinking I was having a heart attack again. Instead, the dr told me I was having a panic attack and put me on Ativan for about 2 weeks. Well, since I've ran out of the Ativan, I've felt more and more anxious and even thought I was going to have another panic attack last night. I had to take a 1/2 a benadryl just to sleep last night. Can anyone tell me what to do about this?